Abstract— Acute Generalized Exanthematous Pustulosis (AGEP) is a rare severe cutaneous adverse reaction mainly caused by drugs. It is characterized by an acute pustular eruption over the body along with fever and leukocytosis. It has been known to resolve spontaneously over a period of 2-3 weeks without long term sequelae. However it is of utmost importance for the physicians to clinically identify this condition as to prevent unwanted extensive management. Mefenamic acid is a non-steroidal anti-inflammatory drug (NSAIDs) prescribed over the counter for pain relief. A sixteen year old boy is reported here who developed AGEP after taking mefenamic acid for fever and joint pain. It was diagnosed with the help of history, clinicopathological correlation, AGEP validation score and recovery on withdrawal of the drug. To the best of our knowledge this is the first case report of mefenamic acid causing AGEP in the literature.
Keywords: Mefenamic acid, Acute Generalized Exanthematous Pustulosis, AGEP.
AD Publications is a rapidly growing academic publisher in the fields of Engineering, Medical-Health, Environmental Science and Agriculture Research. AD Publications is a registered organization broad-based open access and publishes most exciting researches with respect to the subjects of our journals. The Journals is being indexed and abstracted by all major global current awareness and alerting services.
The organization aims at undertaking, co- coordinating and promoting research and development. It provides professional and academic guidance in the field of basic education, Higher Education as well in the Technical Education. Our Aims is to Promote and support, High Quality basic, Scientific Research and development in fields of Engineering, Medical-Health, Environmental Science and Agriculture Research and to Generate Public awareness, provide advice to scholar’s researchers and communicate research outcomes.